MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET; COLONIC FTRD SYSTEM SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET; COLONIC FTRD SYSTEM SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device was discarded and therefore not available for technical analysis.The analysis of the production related documentation did not reveal any deviations.The one-sided forward movement of the application ring was misinterpreted by the user as clip application.It is stated in the instruction of use that the white application ring must be remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2023.
 
Event or Problem Description
It was reported that the colonic ftrd was used for the treatment of a lesion in the transverse colon.Due to a large amount of tissue mobilized into the cap, the view of the white application ring was limited.After turning the hand wheel, the application ring moved slightly forward.This was misinterpreted as successful clip application.The tissue was resected subsequently and a perforation occurred.The perforation was closed with clips within the same procedure.The patient was discharged from hospital the following day.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22025508
Report Number3006696607-2025-00023
Device Sequence Number17919442
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Model Number14
Device Catalogue Number200.70
Device Lot Number836586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown